# SDR SWIA971991

- Difficulty date: September 23, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Aircraft time: 13,529 hours, 18,884 cycles
- Engine: Pwa PW118A
- System (JASC): 2210 · Autopilot System
- Part: Afcs
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL ''''AUTO PILOT FAIL'''' AND TRIM FAIL LIGHTS ILLUMINATED ON MAP.  TAKEOFF WAS ABORTED ON THE RUNWAY.  INSPECTED WIRING TO AUTO PILOT COMPUTERS, FCP''S, APP-65A AND MAP PANEL.  ALSO INSPECTED ALL APPLICABLE CONNECTORS FOR CONDITION AND SECURITY.  COULD NOT DUPLICATE FAULT.  AUTO PILOT SYSTEMS OPERATIONAL CHECKS GOOD IAW MM 22-10-00.
